| Model Number |
G547 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate atrial tachy response (atr) due to oversensing of ventricular activity on the right atrial (ra) channel.Technical services (ts) recommended programming enhancements.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.